# SDR F3LA2021005130037

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 16,782 hours, 6,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153451
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,782 hours, 6,962 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11WL. FAILED EPSU SYS TEST, BATTERY WAS DUE TO EXPIRE 01/JUNE/2021. R&R EPSU UNIT, TEST OK AT THIS TIME REF AMM 33-51-38-04 CONF 00
